# SDR REXA2012042800583

- Difficulty date: April 28, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 21,415 hours, 19,027 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INFANT LIFE VEST BAG TORN.  REMOVED AND REPLACED 1 VEST IAW PA 25-096A.
